# SDR REXA2024111101448

- Difficulty date: October 21, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67035664001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT F.S. 1047 STGR17L IS CORRODED. REMOVED CORRODED INTERCOSTAL, PN MM670-35664-001, LOCATE AND DRILL NEW SERVICEABLE INTERCOSTAL, P/N MM670-35664-001, AND INSTALLED NEW SERVICEABLE INTERCOSTAL, PN MM670-35664-001, IAW CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
